# SDR 07FDEA00280

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEVERAL SCRUB MARKS ON SKIN PANEL BETWEEN C56-C57, P34-P35 LT AND RT.  REPAIR WAS PERFORMED IAW RAS/DATLS/0003483/2006 ISS. A (BLEND OUT), APPROVED BY EA 6-5316-103385.
